Alert archive / New Jersey / Small Craft Advisories in 2014

Small Craft Advisory 59, NWS Philadelphia/Mount Holly

July 1, 2014

NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 1, 2014, 3:43 AM EDT. It took effect at Jul 1, 2014, 2:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2014, 3:43 AM EDT (07:43 UTC)
In effect from
Jul 1, 2014, 2:00 PM EDT
Expired
Jul 2, 2014, 12:00 AM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WHUS71 KPHI 010743
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EDT TUE JUL 1 2014

ANZ450-012000-
/O.NEW.KPHI.SC.Y.0059.140701T1800Z-140702T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
343 AM EDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EDT TONIGHT.

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
685 
WHUS71 KPHI 011942
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT TUE JUL 1 2014

ANZ450-020400-
/O.CON.KPHI.SC.Y.0059.000000T0000Z-140702T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
342 PM EDT TUE JUL 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 9:02 PM EDT, 6 hours 41 minutes earlier.

Area forecast discussion, Jun 30, 9:02 PM EDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EDT MON JUN 30 2014

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OFFSHORE ACROSS THE WESTERN ATLANTIC
THROUGH MID WEEK, HELPING TO STALL A COLD FRONT APPROACHING OUR
REGION FROM THE WEST WEDNESDAY. WEAK LOW PRESSURE MAY FORM ALONG
THIS BOUNDARY OVER THE MID ATLANTIC STATES WEDNESDAY NIGHT AND
THURSDAY, BEFORE THE COLD FRONT EVENTUALLY MOVES OFFSHORE FRIDAY.
THE TRACK OF A POSSIBLE TROPICAL SYSTEM FORMING OFF THE SOUTHEASTERN
SEABOARD WILL ALSO BE MONITORED LATE THIS WEEK. OVER THE WEEKEND,
HIGH PRESSURE FROM THE OHIO VALLEY IS EXPECTED TO BUILD OVER THE MID
ATLANTIC SATURDAY BEFORE MOVING OFFSHORE SUNDAY. A FRONTAL BOUNDARY
MAY APPROACH THE REGION INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
930 PM UPDATE...CUMULUS OVER THE POCONOS EARLIER THIS EVENING HAVE
DISSIPATED, AS HAVE ANY OF THE SHOWERS FURTHER WEST INTO CENTRAL
PA. THEREFORE...HAVE REMOVED MENTION OF SHOWERS FOR THE REMAINDER
OF THE EVENING. OTHERWISE...NO MAJOR CHANGES TO THE FORECAST.

PREVIOUS NEAR TERM DISCUSSION...THE COMBINATION OF AN UPPER LEVEL
RIDGE AND SURFACE HIGH PRESSURE OFF THE MID-ATLANTIC COAST WILL
MAINTAIN A SOUTHERLY FLOW OVER THE REGION OVERNIGHT AND TUESDAY.
HUMIDITY WILL CONTINUE TO GRADUALLY INCREASE DURING THE OVERNIGHT
HOURS, AND SOME PATCHY FOG IS POSSIBLE TOWARD MORNING. LOWS WILL
HOVER AROUND THE 70 DEGREE MARK IN PHILADELPHIA AND THE DELMARVA,
AND IN THE MID TO UPPER 60S ELSEWHERE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE SOUTHERLY FLOW AND ASSOCIATED HUMIDITY WILL CONTINUE ON TUESDAY,
WITH RISING TEMPERATURES. HIGHS NEAR 90 ARE EXPECTED IN
PHILADELPHIA, A GOOD 5 DEGREES WARMER THAN TODAY (MONDAY). A
SEABREEZE NEAR THE COAST COULD KEEP THINGS JUST A BIT COOLER THERE.
A LIGHT SOUTHERLY WIND MAY PICK UP A BIT DURING THE AFTERNOON...INTO
THE 10 TO 15 MPH RANGE. WITH INCREASING HUMIDITY, HAZE WILL BE ON
THE INCREASE TOO. A FEW SHOWERS OR EVEN AN ISOLATED THUNDERSTORM
CANNOT BE RULED OUT DURING THE AFTERNOON HOURS, BUT ANY PRECIPITATION
SHOULD BE WIDELY SCATTERED AND ON THE LIGHT SIDE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A WARM AND MUGGY START TO THE LONG TERM TUESDAY NIGHT, WITH OFFSHORE
HIGH PRESSURE LINGERING ACROSS THE WESTERN ATLANTIC AND A COLD FRONT
SLOWLY APPROACHING THE REGION FROM AROUND THE GREAT LAKES AND OHIO
VALLEY. WE HAVE KEPT SOME LOW CHANCE POPS IN PLACE FOR TUESDAY NIGHT
AS GFS/NAM MODEL GUIDANCE SHOWS SIGNIFICANT INSTABILITY DEVELOPING
ACROSS THE REGION INTO THE NIGHT. WHILE A TRIGGER MAY BE LACKING,
THE POSSIBILITY FOR SOME CONVECTIVE DEVELOPMENT IS POSSIBLE.

A HOT AND HUMID DAY IS ANTICIPATED WEDNESDAY WITH A CONTINUED WARM
SOUTH-SOUTHWEST FLOW INTO THE REGION IN ADVANCE OF THE VERY SLOW
MOVING COLD FRONT. THIS FRONT MAY ACTUALLY TEND TO STALL OUT TO OUR
WEST INTO LATE-DAY WEDNESDAY, WITH REMAINING OFFSHORE HIGH PRESSURE
HELPING TO SLOW ITS EASTWARD PROGRESSION. MODEL TEMPERATURES ARE
STILL PROGGED TO EDGE INTO THE MID 90S THROUGH THE DELMARVA,
SOUTHERN NJ, AND THE LOWER DELAWARE VALLEY, ALONG WITH FORECAST
DEWPOINTS EXPECTED TO BE IN THE LOW 70S. THIS WOULD PLACE HEAT INDEX
VALUES INTO THE 100 TO 105 DEGREE RANGE FROM AROUND THE PHL METRO
AREA AND SOUTHWARD. IN ADDITION TO THE HEAT, MODEL GUIDANCE ALSO
INDICATES PLENTY OF INSTABILITY ACROSS THE REGION WITH ABOUT
3000J/KG CAPE GIVE OR TAKE, ALONG WITH SUFFICIENT SHEAR AND
MID-LEVEL LAPSE RATES. THE SLOW MOVING COLD FRONT WILL BE ENOUGH TO
TRIGGER SOME CONVECTION INTO WEDNESDAY AFTERNOON IN THIS UNSTABLE
ENVIRONMENT, AND THERE MAY BE ENOUGH SHEAR IN PLACE TO SUPPORT
STRONGER UPDRAFTS AND MORE ORGANIZED CONVECTION. THE POSSIBILITY FOR
STRONG TO SVR STORMS EXISTS INTO WEDNESDAY NIGHT AS WEAK LOW
PRESSURE MAY DEVELOP ALONG THE SLOW MOVING FRONTAL BOUNDARY, HELPING
TO FOCUS ONGOING CONVECTION. IN ADDITION TO GUSTY WINDS BEING A
CONCERN WITH STORMS THROUGH THIS TIMEFRAME, HEAVY RAIN PRODUCING
AREAS OF POOR DRAINAGE AND URBAN TYPE FLOODING WILL ALSO BE A THREAT
AS FORECAST PWATS ARE EXPECTED TO BE IN THE 1.8 TO 2.0 INCH RANGE.

SCATTERED SHWRS/TSTORMS ALONG WITH CONTINUED WARMTH AND HUMIDITY
WILL LAST THROUGH THURSDAY AS THE STALLED COLD FRONT AND WEAK LOW
PRESSURE ALONG IT LINGER ACROSS THE MID ATLANTIC STATES. WHILE CAPE
VALUES WILL NOT BE QUITE AS HIGH AS WEDNESDAY, THERE WILL BE AMPLE
INSTABILITY PRESENT FOR MORE SCATTERED CONVECTIVE ACTIVITY, WITH
STRONG STORMS POSSIBLE. PWATS ARE FORECAST TO STILL BE NEAR THE 2.0
INCH RANGE, MAKING HEAVY RAIN AND POSSIBLE POOR DRAINAGE/URBAN TYPE
FLOODING A CONTINUED CONCERN. HEAT INDEX VALUES WILL LIKELY RANGE
MORE IN THE MID TO UPPER 90S AREA, AS DEWPOINTS WILL CONTINUE TO BE
INTO THE 70S FOR MUCH OF THE REGION, BUT FORECAST MAX TEMPERATURES
LOOK TO BE A BIT LOWER IN THE UPPER 80S TO AROUND 90 DEGREES DUE TO
MORE EXPECTED CLOUD COVER AND MORE CONVECTIVE ACTIVITY.

INTO FRIDAY, THE PREVIOUSLY STALLED COLD FRONT IS FORECAST TO EASE
OFFSHORE WITH WEAK LOW PRESSURE ALONG IT MOVING UP TOWARD NEW
ENGLAND. THE NEXT SYSTEM TO MONITOR, THOUGH, WILL BE A POSSIBLE
TROPICAL SYSTEM DEVELOPING OFF THE SOUTHEAST UNITED STATES COAST
MID-WEEK AND THEN TRACKING ALONG OR NEAR THE CAROLINAS AND EASTERN
SEABOARD. THE HEAVY RAIN POTENTIAL WILL LIKELY LINGER FOR OUR
FORECAST AREA THROUGH FRIDAY, DEPENDING ON THE INTERACTION OF THE
EXITING FRONTAL BOUNDARY AND THE PROXIMITY OF THE POTENTIAL TROPICAL
SYSTEM AND ITS HEAVY RAIN. THIS POTENTIAL TROPICAL SYSTEM AND FUTURE
MODEL RUNS WILL NEED TO BE CLOSELY MONITORED FOR ANY TRENDS THAT
COULD KEEP IT CLOSER TO THE EAST COAST.

GFS AND ECMWF GUIDANCE BOTH SHOW HIGH PRESSURE FROM THE OHIO VALLEY
BUILDING OVER THE MID ATLANTIC REGION SATURDAY, WITH PLEASANT
TEMPERATURES MAINLY INTO THE LOWER 80S AND COMFORTABLE HUMIDITY WITH
DEWPOINTS MAINLY IN THE 50S. THIS HIGH PRESSURE IS THEN EXPECTED TO
PROGRESS EAST AND OFFSHORE THROUGH THE COURSE OF SUNDAY, WITH A
RETURN SOUTH-SOUTHWEST FLOW SETTING UP INTO SUNDAY EVENING/NIGHT. BY
MONDAY WITH A POSSIBLE FRONTAL BOUNDARY APPROACHING THE REGION, MORE
WARMTH RETURNS WITH FORECAST MAX TEMPERATURES EDGING BACK INTO THE
UPPER 80S AND HUMIDITY CREEPING UPWARD WITH DEWPOINTS RISING INTO
THE 60S. WE HAVE KEPT SOME SLIGHT CHANCE POPS IN PLACE FOR POSSIBLE
SHWRS/TSTORMS WITH THE APPROACHING FRONTAL BOUNDARY.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

FOR THE 00Z TAFS...WINDS ARE EXPECTED TO DECREASE OVER THE NEXT
FEW HOURS AND CONTINUE TO BE LIGHT OVERNIGHT BEFORE INCREASING TO
NEAR 10KT AFTER 12Z. PATCHY FOG LEADING TO MVFR VISIBILITIES IS
POSSIBLE ACROSS THE REGION. A FEW WIDELY SCATTERED SHOWERS OR
THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON, BUT THEIR IMPACT ON
AVIATION OPERATIONS SHOULD BE MINIMAL AND COVERAGE IS EXPECTED TO
BE TOO LIMITED TO INCLUDE IN ANY TAFS AT THIS TIME.

OUTLOOK...
TUESDAY NIGHT THROUGH FRIDAY...MOSTLY VFR CONDITIONS, BUT PERIODS OF
MVFR/IFR CONDITIONS ARE EXPECTED IN SCATTERED SHWRS/TSTORMS. BEST
COVERAGE OF SHWRS/TSTORMS LOOKS TO BE LATE WEDNESDAY/WEDNESDAY NIGHT
AND AGAIN THURSDAY INTO FRIDAY.

SATURDAY...VFR CONDITIONS EXPECTED.

&&

.MARINE...
WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA
TONIGHT AND TUESDAY, ALONG WITH THE CONTINUATION OF A SOUTHERLY
FLOW. FAIR WEATHER IS EXPECTED THROUGH THE PERIOD.

OUTLOOK...
TUESDAY NIGHT...SUB-SCA CONDITIONS. SOME WIND GUSTS IN THE 20
PLUS KNOT RANGE ARE POSSIBLE FOR THE COASTAL WATERS, ESPECIALLY
THROUGH THE FIRST HALF OF TUESDAY NIGHT. SEAS OF 4 FEET ARE
EXPECTED, WITH SOME 5 FOOT SEAS POSSIBLE, ESPECIALLY FOR THE OUTER
WATERS.

WEDNESDAY...MAINLY SUB-SCA CONDITIONS. SOME WIND GUSTS IN THE 20
PLUS KNOT RANGE ARE EXPECTED WEDNESDAY FOR THE COASTAL WATERS ALONG
WITH SEAS CLOSE TO 5 FEET FOR THE OUTER WATERS. SCATTERED
SHWRS/TSTORMS ARE PROBABLE LATE-DAY INTO WEDNESDAY NIGHT, WITH
LOCALLY HIGHER WINDS AND SEAS IN ANY ACTIVITY.

THURSDAY AND FRIDAY...MAINLY SUB-SCA CONDITIONS. MORE SCATTERED
SHWRS/TSTORMS ARE EXPECTED, THOUGH, WITH LOCALLY HIGHER WINDS AND
SEAS IN ANY ACTIVITY.

FRIDAY NIGHT AND SATURDAY...A POSSIBLE TROPICAL SYSTEM MAY PASS NEAR
OR EAST OF THE REGION, WITH INCREASING SEAS AND WIND GUSTS FOR THE
AREA WATERS.

&&

.RIP CURRENTS...
THE MUCH WARMER THAN NORMAL WATERS ARE VERY INVITING AND DESPITE THE
OVERALL LOW RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS...RIP
CURRENTS DO OCCUR EVEN IN LOW RISK SITUATIONS.

RIP CURRENTS ARE LIFE-THREATENING IF YOU/RE NOT PREPARED TO HANDLE
THEM. FOR THE GREATEST CHANCE OF SAFETY...SWIM ONLY UNDER THE
WATCHFUL EYES OF LIFEGUARDS. OTHERWISE ANY OPPORTUNITY FOR RESCUE
CAN SUFFER FROM A MUCH GREATER RESPONSE DELAY AND BE FATAL.

LOW RISK TODAY BUT THOSE WHO HAVE SURF ZONE SWIMMING PLANS ALONG
THE NJ AND DE ATLANTIC COASTS THE 4TH AND 5TH SHOULD BE AWARE THAT
THERE WILL BE A MODERATE OR HIGH RISK THREAT FOR THE FORMATION OF
DANGEROUS RIP CURRENTS IF THE MODELED POTENTIAL TROPICAL SYSTEM
OCCURS AS GENERALLY OUTLOOKED THIS MORNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...JOHNSON/99
SHORT TERM...99
LONG TERM...KLINE
AVIATION...JOHNSON/KLINE/99
MARINE...KLINE/99
RIP CURRENTS...DRAG
Hazardous weather outlook, Jun 30, 4:05 PM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT MON JUN 30 2014

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-012015-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
405 PM EDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE HEAT INDEX IS LIKELY TO REACH 100 DEGREES IN MUCH OF THE
INTERSTATE 95 CORRIDOR WEDNESDAY AFTERNOON PROVIDED THUNDERSTORMS
DO NOT OCCUR UNTIL AFTER 2 PM. THE HEAT INDEX COULD BRIEFLY REACH
105 DEGREES IN PORTIONS OF THE DELMARVA WEDNESDAY AFTERNOON. A
HEAT ADVISORY MAY BE ISSUED IF CONDITIONS WARRANT. THE HEAT INDEX
ON THURSDAY SHOULD REMAIN UNDER ADVISORY CRITERIA DUE TO MORE
CLOUD COVER AND EXPECTED HEAVY RAINS.

BANDS OF THUNDERSTORMS ARE EXPECTED TO PRODUCE POCKETS OF POOR
DRAINAGE AND URBAN FLOODING AND POSSIBLY GUSTY WINDS WEDNESDAY
AFTERNOON AND EVENING AND THEN AGAIN THURSDAY INTO FRIDAY.

THEREAFTER...MONITOR THE POTENTIAL FOR AN EVENTUAL TROPICAL SYSTEM
FORMING OFF OF FLORIDA AND MOVING NORTHEASTWARD NEAR THE CAROLINAS
LATE THIS WEEK AND THEN OFF TO THE EAST OF THE MID ATLANTIC COAST.
ANY IMPACTS WILL HAVE TO BE DETERMINED BY SIZE AND TRACK OF THIS
SYSTEM, AND ITS TOO EARLY TO CONFIDENTLY KNOW THE OUTCOME FOR OUR
AREA. FIRST WE NEED A NAMED STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-012015-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
405 PM EDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SLOW MOVING THUNDERSTORMS WITH HEAVY RAIN LEADING TO POOR DRAINAGE
FLOODING ARE POSSIBLE WEDNESDAY AND THURSDAY, PERHAPS LINGERING
INTO FRIDAY.

THEREAFTER...MONITOR THE POTENTIAL FOR AN EVENTUAL TROPICAL SYSTEM
FORMING OFF OF FLORIDA AND MOVING NORTHEASTWARD NEAR THE CAROLINAS
LATE THIS WEEK AND THEN OFF TO THE EAST OF THE MID ATLANTIC COAST.
ANY IMPACTS WILL HAVE TO BE DETERMINED BY SIZE AND TRACK OF THIS
SYSTEM, AND ITS TOO EARLY TO CONFIDENTLY KNOW THE OUTCOME FOR OUR
AREA. FIRST WE NEED A NAMED STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-012015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
405 PM EDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS ARE POSSIBLE...ESPECIALLY LATE WEDNESDAY AND
AGAIN THURSDAY INTO FRIDAY.

THEREAFTER...MONITOR THE POTENTIAL FOR AN EVENTUAL TROPICAL SYSTEM
FORMING OFF OF FLORIDA AND MOVING NORTHEASTWARD NEAR THE CAROLINAS
LATE THIS WEEK AND THEN OFF TO THE EAST OF THE MID ATLANTIC COAST.
ANY IMPACTS WILL HAVE TO BE DETERMINED BY SIZE AND TRACK OF THIS
SYSTEM, AND ITS TOO EARLY TO CONFIDENTLY KNOW THE OUTCOME FOR OUR
AREA. FIRST WE NEED A NAMED STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:04 PM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 3 more29 hr

Nearby

Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.